# SDR CALA2018091401929

- Difficulty date: September 14, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 107,329 hours, 16,627 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893501
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER RAISING LDG GEAR FOR TAKEOFF EICAS MSSG GEAR DISAGREE MSG APPEARED. ACCOMPLISHED GEAR PROX SENSOR TEST WRT AMM32-61-99-706-113. ACCOMPLISHED HEALTH CHECK WITH A/C ON GROUND AND FOUND SENSOR S238 FAILED RESISTANCE CHECK. RPLD S238 WRT AMM TASK 32-61-02 AND TESTED NORMAL. ALSO ADJ SENSORS S236 & S258 GAPS (L SIDE BRACE) AND GAPS ON S240 & S262 (R SIDE BRACE). OPERATED GEAR DOORS THROUGH SEVEARL CYCLES AND ALL INDICATIONS APPEARED NORMAL PSEU BITE SHOWED PREVIOUS FAULTS OF S238, S260 AND S258. FAULTS NOW CLEARED AND PSEU TESTED NORMALLY WRT AMM 32-09-03.
